# SDR HALA2010091900423

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 92,748 hours, 17,791 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING CRUISE BOTH FMC LOCKED UP.  BOTH FMC DISPLAYED STANDBY 1.  AFTER CHECKLIST FMC NORMAL.  PERFORMED FIM 34-61-00/101 NO FAULT NOTED.  OPS CHECK OK.
